# SDR IXXA20231019072

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 65,178 hours, 21,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Part time: 65,178 hours, 21,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT LINE MAINTENANCE IDENTIFIED, L4 DOOR EMERGENCY FLASHLIGHT INOP. REMOVED AND REPLACED L4 EMERGENCY FLASHLIGHT BATTERY PER B757 AMM 25-64-00. OPERATIONAL CHECK GOOD.
